# SDR ASAA0954621

- Difficulty date: March 1, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,841 hours, 1,731 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED APU AUTO SHUT DOWN.  VERIFIED PER QRH PROC.  PERFORMED APU BITE TEST FOR FAULTS 49 49299 STARTER GENERATOR OIL FILTER SHOWS CLOGGED.  REMOVED & REPLACED LUBE FILTER ELEMENTS FOR LUBE FILTER AND STARTER GENERATORS REF MM 49 91 12 000 802 AND 49 91 12 400 802.  PERFORMED FAULT ISO PROC REF 49 90 00 810 809 F(1)(A) (2)(J)4A.  REMOVED & REPLACED APU STARTER GEN OIL FILTER BYPASS SWITCH, OPS NORMAL REF MM49 91 13.  VERIFICATION FLIGHT SUCCESSFUL.
